Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25551
Title: Threshold control of mutual insurance with limited commitment
Authors: Yan, J
Liu, JJ
Li, KX
Keywords: Diffusion process
Limited commitment
Mutual insurance
Stochastic programming
Threshold control
Issue Date: 2008
Publisher: Elsevier Science Bv
Source: Insurance : mathematics and economics, 2008, v. 43, no. 1, p. 108-115 How to cite?
Journal: Insurance: Mathematics and Economics 
Abstract: We study the optimal premium policy of mutual insurance when the charged premium cannot be higher than a preset rate. We provide a complete solution to the problem and use numerical simulations to illustrate how the optimal premium policy responds to changes of outside factors. The results are useful for mutual insurance firms to design premium policies and can be used to test the behavior of these firms in empirical studies.
URI: http://hdl.handle.net/10397/25551
DOI: 10.1016/j.insmatheco.2008.03.011
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Sep 8, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Sep 5, 2017

Page view(s)

28
Last Week
0
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.